I have posted on here before and got some great advice..I am looking for more so here goes. I am a 40 year old woman with no prior history of mental illness up until 3 years ago. I was diagnosed with anxiety and depression and was admitted to the mental health hospital for various symptoms. I was placed on Paxil and was doing ok after a month or so, not great, but at least I wasn't having panic attacks and could actually sleep and stopped crying 24/7. But, I was still having major issues with concentration and focusing especially at work. I made the decision to stop the meds and I was doing somewhat for a short period of time. About 3 months after that I started feeling really depressed I wouldn't get out of bed and was crying all the time.On top of this I was still having the issues with concentration and focusing, but then also developed a problem with word recall. I would have the most difficult time having conversations..it was so frustrating! Well all of these issues got so bad I ended up back in the hospital and again placed on medication. My doctor tried me on about 5 others which again made things completely worse until we tried Zoloft. I was on Zoloft for about 4 months until I felt my problems were getting worse and started making mistakes at work, so I again stopped. I have now been off all medication for almost a year and a half now. During this time I still felt that I couldn't concentrate to my pre-diagnosis state, but I was doing somewhat ok. I had in fact returned to work and was going to school. Then out of no where last month I started having panic attacks again at work, problems sleeping and was totally unable to concentrate and focus. Now all of a sudden over the last few days I have developed some issues with blurry vision, no energy, unable to stay asleep, and most disturbing is the fact when I do fall asleep I have the most bizarre dreams about stuff that makes zero sense. When I wake up I am totally disorientated, my heart is racing and I feel like I can't breathe. I don't know what to do anymore..please help!!